# SDR 2024FA0000772

- Difficulty date: December 30, 2023
- Submitted: October 15, 2024
- Operation: General aviation
- Aircraft: N678MJ
- Make and model: Blanca 1730A
- Aircraft serial: 7930941
- Engine: Cont IO550*
- Engine time: 147 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, Y
- Precautionary procedure: E, B, A

## Discrepancy

TOTAL LOSS OF POWER AT 400 FEET AS I INITIATED MY LEFT PATTERN TURN OUT THE 2ND TIME. THE FIRST TIME WAS 2 WEEKS BEFORE, SAME THING EXCEPT I WAS AT 500 FEET. CONTACT INFORMATION IF MORE INFORMATION IS NEEDED .
